RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 1, Pages 181–190 (Mi tvp2554)  

This article is cited in 4 scientific papers (total in 4 papers)

On Asymptotic Bergström–Chebyshev Expansions

A. V. Syulyukin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper considers asymptotic expansions, which define the central limit theorem precisely and are called Bergström–Chebyshev expansions. For the given expansions we obtain explicit estimators of remainders.

Keywords: central limit theorem, asymptotic expansions, approximation exactness

DOI: https://doi.org/10.4213/tvp2554

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:1, 177–187

Bibliographic databases:

Received: 15.09.2008

Citation: A. V. Syulyukin, “On Asymptotic Bergström–Chebyshev Expansions”, Teor. Veroyatnost. i Primenen., 54:1 (2009), 181–190; Theory Probab. Appl., 54:1 (2010), 177–187

Citation in format AMSBIB
\Bibitem{Syu09}
\by A.~V.~Syulyukin
\paper On Asymptotic Bergstr\"om--Chebyshev Expansions
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 1
\pages 181--190
\mathnet{http://mi.mathnet.ru/tvp2554}
\crossref{https://doi.org/10.4213/tvp2554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766655}
\zmath{https://zbmath.org/?q=an:05771300}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 1
\pages 177--187
\crossref{https://doi.org/10.1137/S0040585X9798405X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276689500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77749338892}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2554
  • https://doi.org/10.4213/tvp2554
  • http://mi.mathnet.ru/eng/tvp/v54/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Syulyukin, “On quasi-nonuniform estimates of residuals for the Bergstrom–Chebyshev expansion”, Theory Probab. Appl., 54:2 (2010), 355–363  mathnet  crossref  crossref  mathscinet  isi
    2. V. V. Senatov, “Multivariate analogs of the Chebyshev–Hermitte polynomial”, Theory Probab. Appl., 54:4 (2010), 659–676  mathnet  crossref  crossref  mathscinet  isi
    3. V. V. Senatov, V. N. Sobolev, “On new forms of asymptotic expansions in the central limit theorem”, Theory Probab. Appl., 57:1 (2013), 82–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. V. Syulyukin, “On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws”, Theory Probab. Appl., 58:3 (2014), 518–524  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:204
    Full text:25
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019